# SDR CALA2022041400993

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 115,393 hours, 17,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Row 40to44
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING EMERGENCY LIGHTS TESTING A-CHECK FOUND ROW 40 TO 44 LIGHTS NOT WORKING ON BOTH SIDE. FLAGGING SDR WHILE TROUBLESHOOTING ENCOUNTER FLOOR PROXIMITY EMERGENCY LIGHT CABLE DISCONNECTED AT SEAT 44E. RECONNECTED CABLE AND LIGHTS WORKED FROM ROW 40 TO ROW 44. OPSCHECK OK. REFERENCES SSM 33-51-01-101. AMM 33-51-10-962-105.
